Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On generators of the Banach algebras $ l\sb{1}$ and $ L\sb{1}(0,\,\infty )$


Authors: D. J. Newman, J. T. Schwartz and H. S. Shapiro
Journal: Trans. Amer. Math. Soc. 107 (1963), 466-484
MSC: Primary 46.55; Secondary 46.80
MathSciNet review: 0150579
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Théorie des opérations linéaires, Warsaw, 1932.
  • [2] N. K. Bari, Trigonometricheskie ryady, With the editorial collaboration of P. L. Ul′janov, Gosudarstv. Izdat. Fiz.-Mat. Lit., Moscow, 1961 (Russian). MR 0126115
  • [3] Arne Beurling, On two problems concerning linear transformations in Hilbert space, Acta Math. 81 (1948), 17. MR 0027954
  • [4] Lennart Carleson, Sets of uniqueness for functions regular in the unit circle, Acta Math. 87 (1952), 325–345. MR 0050011
  • [5] Gustav Doetsch, Theorie und Anwendung der Laplace-Transformation, Dover Publication, N. Y., 1943 (German). MR 0009225
  • [6] Carl-Gustav Esseen, Fourier analysis of distribution functions. A mathematical study of the Laplace-Gaussian law, Acta Math. 77 (1945), 1–125. MR 0014626
  • [7] V. I. Krylov, On functions regular in a half plane, Mat. Sb. (N. S.) 6 (48) (1939), 95-138. (Russian)
  • [8] Karel de Leeuw and Walter Rudin, Extreme points and extremum problems in 𝐻₁, Pacific J. Math. 8 (1958), 467–485. MR 0098981
  • [9] Rolf Nevanlinna, Eindeutige analytische Funktionen, Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen mit besonderer Berücksichtigung der Anwendungsgebiete, Bd XLVI, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1953 (German). 2te Aufl. MR 0057330
  • [10] Kiyoshi Noshiro, Cluster sets, Ergebnisse der Mathematik und ihrer Grenzgebiete. N. F., Heft 28, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1960. MR 0133464
  • [11] I. I. Priwalow, Randeigenschaften analytischer Funktionen, Zweite, unter Redaktion von A. I. Markuschewitsch überarbeitete und ergänzte Auflage. Hochschulbücher für Mathematik, Bd. 25, VEB Deutscher Verlag der Wissenschaften, Berlin, 1956 (German). MR 0083565
  • [12] Walter Rudin, The closed ideals in an algebra of analytic functions, Canad. J. Math. 9 (1957), 426–434. MR 0089254
  • [13] S. Saks, Theory of the integral, 2nd rev. ed., English transl., Hafner, New York, 1937.
  • [14] J. T. Schwartz and H. S. Shapiro, On generators of the Banach algebra $ {L_1}(0,\infty )$ and related questions, New York Univ. Inst. Math. Sci. Report IMM-273, 1960.
  • [15] Harold S. Shapiro and Richard A. Silverman, Alias-free sampling of random noise, J. Soc. Indust. Appl. Math. 8 (1960), 225–248. MR 0121948
  • [16] J. L. Walsh, Interpolation and approximation by rational functions in the complex domain, Fourth edition. American Mathematical Society Colloquium Publications, Vol. XX, American Mathematical Society, Providence, R.I., 1965. MR 0218588
  • [17] Stefan Warschawski, Über das Randverhalten der Ableitung der Abbildungsfunktion bei konformer Abbildung, Math. Z. 35 (1932), no. 1, 321–456 (German). MR 1545302, 10.1007/BF01186562
  • [18] D. V. Widder, The Laplace transform, Princeton Univ. Press, Princeton, N. J., 1946.
  • [19] Antoni Zygmund, Trigonometrical series, Chelsea Publishing Co., New York, 1952. 2nd ed. MR 0076084

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.55, 46.80

Retrieve articles in all journals with MSC: 46.55, 46.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0150579-4
Article copyright: © Copyright 1963 American Mathematical Society